# SDR SIMA200820305

- Difficulty date: July 21, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED.  REMOVED DAMAGED SILL AND INSTALLED NEW SILL IAW EMB 145 SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (A)
